Two West Virginia high school students overdose on heroin-laced ‘vape pens’

Read Time54Seconds
National and World

Preliminary testing of the vape solutions indicated that the liquid contained heroin and other opioids and chemicals

Vaping Smoking generic

MORGANTOWN, West Virginia (WKBN) – Two high school students in Morgantown, West Virginia overdosed on heroin-laced “vape pens.”

These overdoses happened within the last 24 hours, according to police.

Both students were hospitalized as a result.

According to the Morgantown Police Department, preliminary testing of the vape solutions indicated that the liquid contained heroin and other opioids and chemicals.

Morgantown police warn people that these types of solutions are extremely dangerous and potentially deadly with as little as one use.

Police are asking anyone using, in possession of or knows anyone in possession of vape solutions that were not purchased directly from a retail store to turn them in to the school administration, law enforcement or throw them away.

They also urge parents that suspect their child is in possession of a vape pen or vape solution to throw it away or turn it over to the police department for possible testing.

0 0

Leave a Reply

Close